# SDR REXA2014101201052

- Difficulty date: October 12, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR DAMAGE LOG 2463257 REQUIRES MAPPED & RECORDED IAW CUST REVISED SCRATCH DENT LOG PROGRAM, RAMP REPORTS DENT BELOW AFT CARGO DOOR.  MAPPED & RECORDED DENT IAW CUST REVISED SCRATCH DENT PRO EO R51011.  REPAIRED AREA IAW EA 953-02994 PANEL 281JLF TO BE INSTALLED ON PANEL TALLY 454 AFT CARGO STEP PLATE TO BE INSTALLED ON NR 36207.
